Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Child has headache, fever, taken Tylenol. Cold sweat anything to be worried about?

My nine year complained of a headache yesterday, and delveloped a fever in the night. (he was with his fad this weekend, who had 24 hours af head/body ache, fever, and vomiting .) fever came down with Tylenol , but returned today. Got up to 102.9 (oral) as it was not time for more ( ibuprofen this time) I put him into a cool bath. He complained and shivered. His temp went down to 100.9. He got out of tub, into jammies, and wrapped in a sheet. This was about 7pm. I gave ibuprofen just before 9pm. He ate some (has previously refused dinner) and watched fantasia. Seemed to be feeling much better. He is now asleep, 10:30pm. Temp is normal (98.6) but he is sweating from his head and neck . Skin is cool --air conditioning is on. Turned off fan. Seems peaceful, but is the cold sweat anything to be concerned about?
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Not at all, in fact, cold sweat often comes as high temerature drops back but take care, fever may come back and you may need to give Tylenol for 1-2 day more.
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor